Alert archive / New Mexico / Blizzard Warnings in 2015
Blizzard Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this blizzard warning at Nov 17, 2015, 5:13 AM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2015, 5:13 AM MST (12:13 UTC)
- Expired
- Nov 17, 2015, 5:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
663 WWUS45 KABQ 171213 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 513 AM MST TUE NOV 17 2015 ...BLIZZARD CONDITIONS LIKELY TODAY IN FAR NORTHEAST NEW MEXICO NEAR THE COLORADO LINE... NMZ510>515-521-171315- /O.CAN.KABQ.WS.W.0012.000000T0000Z-151117T1300Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- 513 AM MST TUE NOV 17 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WINTER STORM WARNING. WIDESPREAD ACCUMULATING SNOW HAS ENDED IN MOST AREAS. SCATTERED SNOW SHOWERS WILL LINGER THROUGH THE MORNING...WHILE DURING THE AFTERNOON MOST LINGERING SNOW SHOWERS SHOULD BE CONFINED MORE TO THE SANGRE DE CRISTOS. SOME SPOTTY ONE TO THREE INCH ACCUMULATIONS WILL STILL BE POSSIBLE...MAINLY ACROSS THE SANGRE DE CRISTOS. $$ NMZ528-531-172300- /O.CAN.KABQ.WW.Y.0031.000000T0000Z-151118T0100Z/ /O.NEW.KABQ.WW.Y.0032.151117T1300Z-151118T0100Z/ FAR NORTHEAST HIGHLANDS-HARDING COUNTY- 513 AM MST TUE NOV 17 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * SNOW ACCUMULATIONS...A SPOTTY 1 TO 3 INCHES...GREATEST AMOUNTS ON THE HIGHER TERRAIN. MOST OF THE ACCUMULATION SHOULD OCCUR THROUGH MIDDAY AS TEMPERATURES SHOULD RISE ABOVE FREEZING BY LATE MORNING OR EARLY AFTERNOON. * TIMING...SNOW WILL CONTINUE FOR THE BETTER PART OF THE DAY TODAY. * WINDS...WEST AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...REDUCED VISIBILITIES IN SNOW AND BLOWING SNOW WILL MAKE FOR HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE RESTRICTED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. && $$ NMZ501>508-516>519-522-523-529-171315- /O.CAN.KABQ.WW.Y.0031.000000T0000Z-151117T1300Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-ESTANCIA VALLEY- CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- 513 AM MST TUE NOV 17 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WINTER WEATHER ADVISORY. ACCUMULATING SNOWFALL HAS ENDED FOR THE MOST PART...HOWEVER SOME LOCALIZED ONE OR TWO INCH ACCUMULATIONS ARE STILL POSSIBLE TIL MID MORNING...NEAR AND EAST OF A LINE FROM SANTA FE TO MOUNTAINAIR. $$ NMZ527-530-172300- /O.UPG.KABQ.WS.W.0012.000000T0000Z-151118T0100Z/ /O.NEW.KABQ.BZ.W.0001.151117T1213Z-151118T0000Z/ RATON RIDGE/JOHNSON MESA-UNION COUNTY- 513 AM MST TUE NOV 17 2015 ...BLIZZARD WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WINTER STORM WARNING IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...6 TO 11 INCHES OF ADDITIONAL SNOW ACCUMULATION FROM DAWN THROUGH THE DAY NEAR THE COLORADO STATE LINE WITH LESSER AMOUNTS FARTHER SOUTH...INCLUDING AROUND 3 TO 6 INCHES IN CLAYTON. * TIMING...SNOW WILL CONTINUE TODAY BEFORE DIMINISHING BY OR TOWARD EVENING. * WINDS...NORTHWEST TO NORTH 30 TO 45 MPH WITH GUSTS UP TO 60 MPH OR EVEN BRIEFLY HIGHER TUESDAY. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...SNOW...HEAVY AT TIMES...WILL CREATE WHITEOUT CONDITIONS AT TIMES MAKING TRAVEL DIFFICULT IF NOT IMPOSSIBLE. THIS IS POTENTIALLY A LIFE THREATENING SITUATION. SOME ROAD CLOSURES ARE LIKELY. STATE ROADS 72...651 AND 456 WILL LIKELY BE MOST IMPACTED AND TO A LITTLE LESSER DEGREE U.S. ROUTE 64. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A BLIZZARD WARNING MEANS EXTREME WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. DO NOT TRAVEL UNLESS ABSOLUTELY NECESSARY. && $$ 43
2 follow-up statements
846 WWUS45 KABQ 171249 AAA WSWABQ URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MST TUE NOV 17 2015 UPDATED TO ADD THE FAR NORTHEAST HIGHLANDS FORECAST ZONE. ...BLIZZARD CONDITIONS LIKELY TODAY IN FAR NORTHEAST NEW MEXICO ESPECIALLY NEARER THE COLORADO LINE... NMZ528-180000- /O.UPG.KABQ.WW.Y.0032.151117T1300Z-151118T0100Z/ /O.EXA.KABQ.BZ.W.0001.000000T0000Z-151118T0000Z/ FAR NORTHEAST HIGHLANDS- 549 AM MST TUE NOV 17 2015 ...BLIZZARD WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...ESPECIALLY AREAS NORTH OF MAXWELL. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...5 TO 9 INCHES OF ADDITIONAL SNOW ACCUMULATION FROM DAWN THROUGH THE DAY NEAR THE COLORADO STATE LINE AND THE RATON AREA WITH LESSER AMOUNTS FARTHER SOUTH. * TIMING...SNOW WILL CONTINUE TODAY BEFORE DIMINISHING LATER THIS AFTERNOON. * WINDS...NORTHWEST TO NORTH 30 TO 40 MPH WITH GUSTS UP TO 55 MPH OR EVEN BRIEFLY HIGHER. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...SNOW...HEAVY AT TIMES...WILL CREATE WHITEOUT CONDITIONS AT TIMES MAKING TRAVEL DIFFICULT IF NOT IMPOSSIBLE. THIS IS POTENTIALLY A LIFE THREATENING SITUATION. SOME ROAD CLOSURES ARE LIKELY. INTERSTATE 25 NORTH OF MAXWELL...U.S.ROUTE 64 AND STATE ROUTE 555 WILL LIKELY BE MOST IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A BLIZZARD WARNING MEANS EXTREME WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. DO NOT TRAVEL UNLESS ABSOLUTELY NECESSARY. && $$ NMZ527-530-180000- /O.CON.KABQ.BZ.W.0001.000000T0000Z-151118T0000Z/ RATON RIDGE/JOHNSON MESA-UNION COUNTY- 549 AM MST TUE NOV 17 2015 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * SNOW ACCUMULATIONS...6 TO 11 INCHES OF ADDITIONAL SNOW ACCUMULATION FROM DAWN THROUGH THE DAY NEAR THE COLORADO STATE LINE WITH LESSER AMOUNTS FARTHER SOUTH...INCLUDING AROUND 3 TO 6 INCHES IN CLAYTON. * TIMING...SNOW WILL CONTINUE TODAY BEFORE DIMINISHING BY OR TOWARD EVENING. * WINDS...NORTHWEST TO NORTH 30 TO 45 MPH WITH GUSTS UP TO 60 MPH OR EVEN BRIEFLY HIGHER. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...SNOW...HEAVY AT TIMES...WILL CREATE WHITEOUT CONDITIONS AT TIMES MAKING TRAVEL DIFFICULT IF NOT IMPOSSIBLE. THIS IS POTENTIALLY A LIFE THREATENING SITUATION. SOME ROAD CLOSURES ARE LIKELY. INTERSTATE 25...STATE ROADS 72...651 AND 456 WILL LIKELY BE MOST IMPACTED AND TO A LITTLE LESSER DEGREE U.S. ROUTE 64. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A BLIZZARD WARNING MEANS EXTREME WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. DO NOT TRAVEL UNLESS ABSOLUTELY NECESSARY. && $$ NMZ531-180000- /O.CON.KABQ.WW.Y.0032.151117T1300Z-151118T0100Z/ HARDING COUNTY- 549 AM MST TUE NOV 17 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * SNOW ACCUMULATIONS...A SPOTTY 1 TO 3 INCHES...GREATEST AMOUNTS ON THE HIGHER TERRAIN. MOST OF THE ACCUMULATION SHOULD OCCUR THROUGH MIDDAY AS TEMPERATURES SHOULD RISE ABOVE FREEZING BY LATE MORNING OR EARLY AFTERNOON. * TIMING...SNOW WILL CONTINUE FOR THE BETTER PART OF THE DAY TODAY. * WINDS...WEST AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...REDUCED VISIBILITIES IN SNOW AND BLOWING SNOW WILL MAKE FOR HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE RESTRICTED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. && $$
702 WWUS45 KABQ 180000 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 PM MST TUE NOV 17 2015 ...WINTER STORM PULLING AWAY FROM NEW MEXICO... .NEAR BLIZZARD CONDITIONS WILL PERSIST ACROSS EASTERN PORTIONS OF UNION COUNTY THROUGH 8 PM MST BEFORE ENDING. TRAVEL CONDITIONS WILL BE HAZARDOUS IN NORTHEAST NEW MEXICO OVERNIGHT DESPITE SNOW AND STRONG WINDS DIMINISHING. NMZ530-180300- /O.CAN.KABQ.BZ.W.0001.000000T0000Z-151118T0000Z/ /O.NEW.KABQ.BZ.W.0002.151118T0000Z-151118T0300Z/ UNION COUNTY- 500 PM MST TUE NOV 17 2015 ...BLIZZARD WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * SNOW ACCUMULATIONS...ADDITIONAL AMOUNTS GENERALLY LESS THAN ONE INCH...BUT DRIFTING WILL PERSIST. * TIMING...SNOW WILL DIMINISH THIS EVENING. * WINDS...NORTHWEST TO NORTH 30 TO 40 MPH WITH GUSTS UP TO 50 MPH...DIMINISHING OVERNIGHT. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...DRIFTING SNOW AND PREVIOUS SNOW ACCUMULATION WILL KEEP ROADS CLOSED OVERNIGHT. SEE NMDOT WEBSITE NMROADS DOT COM FOR THE LATEST ROAD CONDITIONS OR DIAL 5 1 1. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A BLIZZARD WARNING MEANS EXTREME WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. DO NOT TRAVEL UNLESS ABSOLUTELY NECESSARY. && $$ NMZ527-528-180100- /O.CAN.KABQ.BZ.W.0001.000000T0000Z-151118T0000Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 500 PM MST TUE NOV 17 2015 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE BLIZZARD WARNING. SNOW HAS ENDED AND WINDS WILL GRADUALLY DIMINISH OVERNIGHT. TRAVEL WILL CONTINUE TO BE IMPACTED BY PREVIOUS SNOW AND DRIFTS. VISIT NMROADS DOT COM OR DIAL 5 1 1 FOR THE LATEST ROAD CONDITIONS. $$ NMZ531-180100- /O.CAN.KABQ.WW.Y.0032.000000T0000Z-151118T0100Z/ HARDING COUNTY- 500 PM MST TUE NOV 17 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WINTER WEATHER ADVISORY. VISIT NMROADS DOT COM OR DIAL 5 1 1 FOR THE LATEST ROAD CONDITIONS. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this blizzard warning went out at Nov 17, 4:37 AM MST, 36 minutes earlier.
Area forecast discussion, Nov 17, 4:37 AM MST, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 437 AM MST TUE NOV 17 2015 .AVIATION... 12Z TAF CYCLE MESSY WEATHER IN TERMS OF LOW CIGS/VIS RESTRICTIONS WILL CONTINUE THROUGH THIS MORNING ALTHOUGH IMPROVING CONDITIONS EXPECTED AS THE DAY PROGRESSES. MAIN CONCERN WILL BE ACROSS NE AREAS WHERE WRAP AROUND PRECIPITATION WILL BE MOST PROLIFIC. WIND WILL BE THE OTHER MAIN HAZARD. WIND GUSTS BETWEEN 30 TO 50 KT EXPECTED ACROSS THE FORECAST AREA. AWW SPEEDS ARE LIKELY TO DVLP AT ABQ AROUND THE NOON HR. SUBSTANTIALLY LESS WIND BETWEEN 23Z TO 02Z AT THE TERMINAL SITES. LOOKING AT VFR CONDITIONS TUES NIGHT ALTHOUGH SUSPECT THERE WILL BE POCKETS OF VIS/CIG RESTRICTIONS ACROSS THE NC MTNS. 50 && .PREV DISCUSSION...417 AM MST TUE NOV 17 2015... .SYNOPSIS... INTENSE WINTRY STORM WILL BE MOVING OUT OF NORTHEAST NEW MEXICO TODAY...BUT BLIZZARD OR AT LEAST NEAR BLIZZARD CONDITIONS LIKELY MUCH OF THE DAY MAINLY NORTH OF A LINE FROM CLAYTON LAKE STATE PARK TO RATON. THIS AREA MAY SEE 7 TO 13 INCHES OF SNOW...HIGHEST AMOUNTS ALONG THE MESAS EAST AND JUST NORTH OF RATON AND NEAR THE SUGARITE CANYON STATE PARK AND LAKE MALOYA VICINITY. VERY STRONG WINDS WILL GREATLY REDUCE VISIBILITIES IN BLOWING AND DRIFTING SNOW...MAKING TRAVEL DIFFICULT IF NOT NEARLY IMPOSSIBLE. ELSEWHERE...EXCEPT FOR BLUSTERY CONDITIONS...WEATHER WILL BE IMPROVING. A DRY PERIOD WILL ROUND OUT THE WORK WEEK WITH A FEW TO SEVERAL DEGREES OF WARMING EACH AFTERNOON AFTER TODAY WEST...A LITTLE MORE VARIABLE EAST. && .DISCUSSION... DECIDED TO UPGRADE WINTER STORM WARNING FOR RATON RIDGE AND JOHNSON MESA ZONE AS WELL AS UNION COUNTY ZONE...THE LATTER FOCUSING MORE ON THE NORTH THIRD OF THE COUNTY. WINDS AND VISIBILITIES SHOULD SATISFY BLIZZARD CRITERIA THERE...BUT TEMP CRITERIA OF 20 DEGREES OR LESS NOT SO MUCH. SINCE THIS IS A PRETTY HIGH END EVENT...THE FIRST ONE OF THIS SEASON THIS INTENSE AND AFTER DISCUSSING SITUATION WITH MY ESTEEMED COHORT AS WELL AS THE PUEBLO NWS OFFICE...IT WAS DECIDED TO GO AHEAD WITH THE UPGRADE. THE BACK SIDE TROWAL SHOULD BE IN PLACE MOST OF THE... IF NOT ALL...DAY. WHILE SOME MODELS LOITERING SIGNIFICANT SNOWFALL IN NE UNION COUNTY A BIT PAST 00Z..STAYED WITH A OOZ EXPIRATION TIME FOR NOW AND DAY CREW CAN ASSESS UPON ANALYZING NEW DATA AND MODEL RUNS. BOOSTED SNOW AMTS MARKEDLY ACROSS THE AFFECTED ZONES SUCH THAT TOTALS COULD REACH 10 OR EVEN NEARLY 12 INCHES AT OR VERY NEAR THE HIGHEST ELEVATIONS. ELSEWHERE FOR THE MOST PART CONDITIONS LIKELY IMPROVING...THOUGH WIND HIGHLIGHTS REMAIN FOR MUCH OF THE FCST AREA. REST OF THE WORK WEEK LOOKS BENIGN AND DRY WITH MUCH LESS WIND. FAIRLY CONSISTENT MODERATION OF AFTN TEMPS WEST HALF THROUGH PERIOD...BUT THE EAST WILL SEE SOME MODEST COOLING THU AND PERHAPS MORE SIGNIF COOLING SAT. 43 && .FIRE WEATHER... VIGOROUS UPPER LEVEL SYSTEM WILL STILL BE CLOSE ENOUGH TO THE FORECAST AREA TO PROVIDE SOME WETTING PRECIPITATION...MAINLY SNOW ACROSS NE AREAS TODAY. STRONG WIND WILL BE THE OTHER HIGHLIGHT. THE FLOW WILL BE NORTHWESTERLY. MOST AREAS WILL EXPERIENCE HIGH VENTILATION RATES DUE TO STRONG TRANSPORT WIND BUT THERE WILL BE POCKETS OF LESSER RATES DUE TO LOW MIXING HEIGHTS. GRADUAL DRYING AND WARMING TREND EXPECTED REST OF THE WEEK. MODELS STILL SHOW A STRONG MID LEVEL DRY INTRUSION THURSDAY SO HEDGED DEWPOINTS SLIGHTLY LESS THAN MODELS ON THAT DAY...MAINLY HIGH TERRAIN. IT APPEARS THE DRY INTRUSION SAGS SOUTHWARD AND IS LESS INTENSE ON FRIDAY. VENTILATION RATES WILL REMAIN HIGH TODAY DUE TO THE STRONG TRANSPORT WIND ALTHOUGH POCKETS OF LOWER VALUES DUE TO LOWER MIXING HEIGHTS. WEDNESDAY STILL APPEARS TO BE THE TRANSITION DAY.S VENT RATES LOWER BUT RESIDUAL STRONGER TRANSPORT WINDS KEEP RATES FROM FALLING OUT OF SITE. SURPRISINGLY...VENT RATES ARE NOW HIGHER IN THE MODELS FOR THURSDAY. THIS IS DUE TO A MIXTURE OF HIGHER THAN EXPECTED MIXING HEIGHTS AND STRONGER WIND FLOW. LOOK FOR THAT FORECAST TO CHANGE SOME DURING THE NEXT 48 HRS. VENT RATES LOWER A BIT MORE ON FRIDAY WITH BEST RATES CENTRAL MTNS EASTWARD. IT IS CONCEIVABLE THAT RATES WOULD RISE DUE TO AN APPROACH OF A PACIFIC SYSTEM FRIDAY. HIGH TEMPS SHOULD GET BACK TO NEAR TO SLIGHTLY ABOVE NORMAL ON FRIDAY BUT GENERALLY COOLER THAN NORMAL PRIOR TO THAT. MODELS STILL SHOW A BACK DOOR COLD FRONT INITIALLY ACROSS THE EASTERN PLAINS BUT PUSHING WESTWARD THROUGH THE CENTRAL MTNS FRIDAY NIGHT INTO SATURDAY. TEMPS WOULD COOL WHILE RH VALUES RISE. MODELS CONTINUE TO SHOW A DRIER FRONTAL PASSAGE WITH VERY LITTLE PRECIPITATION IN THE FORECAST. THE DRIER TREND WOULD CONTINUE INTO SUNDAY AND MOST LIKELY EARLY NEXT WEEK. SOME SLIGHT MODEL DIFFERENCES CONCERNING A WEAK WAVE PASSAGE MONDAY. THIS COULD ALTER VENT RATE FORECASTS. WAVE PASSAGES TYPICALLY RAISE VALUES. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ532-534>536. WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ528-531. BLIZZARD WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES... NMZ527-530. WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ506>508-521>524-526-539-540. WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ501-504-519. &&
Hazardous weather outlook, Nov 16, 6:15 AM MST, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 615 AM MST MON NOV 16 2015 NMZ501>540-171300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 615 AM MST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AS A WINTRY STORM SYSTEM CROSSES THE STATE TODAY AND TONIGHT HEAVY SNOW AND STRONG TO PERHAPS EVEN LOCALLY DAMAGING WINDS WILL IMPACT MUCH OF NORTH AND CENTRAL NEW MEXICO. LOCALLY AS MUCH AS 14 INCHES OF SNOW MAY ACCUMULATE ACROSS THE HIGHEST PEAKS OF THE NORTHERN MOUNTAINS...THOUGH THE MOST WIDESPREAD ACCUMULATIONS WILL BE SEVERAL INCHES LESS. BLOWING AND DRIFTING SNOW WILL GREATLY REDUCE VISIBILITIES AT TIMES AND CREATE VERY HAZARDOUS TRAVEL CONDITIONS. LIGHTER SNOWS OF A FEW TO SEVERAL INCHES CAN BE EXPECTED WEST OF THE MID AND LOWER RIO GRANDE VALLEY AND THE LOWER TERRAIN OF NORTHERN NEW MEXICO. HIGH WINDS RANGING FROM 25 TO NEARLY 45 MPH WITH GUSTS AS HIGH AS 60 MPH CAN BE EXPECTED ACROSS MUCH OF THE HIGHER TERRAIN AND EASTERN NEW MEXICO TODAY AND THE CENTRAL MOUNTAIN CHAIN ON EAST TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MODERATE TO HEAVY SNOW AND VERY STRONG WINDS OF 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH CAN BE EXPECTED STARTING EARLY TUESDAY AND FOR MUCH OF THE DAY ACROSS PORTIONS OF UNION AND COLFAX COUNTIES. SIGNIFICANT SNOW ACCUMULATIONS HOWEVER SHOULD BE CONFINED MAINLY TO WITHIN 20 TO 30 MILES OF THE COLORADO STATE LINE. CONSIDERABLE BLOWING AND DRIFTING SNOW AND PERHAPS A FEW PERIODS OF NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE NEAR THE COLORADO LINE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 5:13 AM MST | Winter Weather Advisory | ABQ | 12 hr |
Nearby
Blizzard Warnings in New Mexico, 2015Every blizzard warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.